A criterion for upper semistability of the highest Lyapunov exponent of a nonhomogeneous linear system
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 587-593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a4,
author = {O. I. Morozov},
title = {A criterion for upper semistability of the highest {Lyapunov} exponent of a nonhomogeneous linear system},
journal = {Differencialʹnye uravneni\^a},
pages = {587--593},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a4/}
}
O. I. Morozov. A criterion for upper semistability of the highest Lyapunov exponent of a nonhomogeneous linear system. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 587-593. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a4/